# SDR 2007UALA03888

- Difficulty date: September 24, 2007
- Submitted: October 19, 2007
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 27,070 hours, 7,423 cycles
- Engine: Pwa PW4052
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH SEAT MOUNTED EMERGENCY ESCAPE PATH LIGHTS ON SEAT 1B ARE INOP.  REPLACED BOTH EEL LIGHT ASSYS, TEST OK.
